MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL

ROCHE DIAGNOSTICS TINA-QUANT LIPOPROTEIN (A) GEN.2; LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Catalog Number 05852633190
Medical Device Problem Codes Low Test Results (2458); Chemical Problem (2893); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 8000 ise 1800 module serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable tina-quant lipoprotein (a) gen.2 result from the cobas 8000 ise 1800 module.The initial result was 230 nmol/l, and the repeat result on a siemens analyzer was 579 nmol/l.There was another test completed on the c 701 from the same sample with dilution that gave a result of > test.The questionable result was repeated because it did not match the previous results.The results of 579 nmol/l matched with previous results.
 
Additional Manufacturer Narrative
Based on the measuring range of the assay, the result from the roche assay range is considered to be correct.Based on the diluted result that measured higher than the undiluted result, interference is potentially a root cause.Additional dilution steps or a sample were needed for an investigation and were not received.No additional root cause investigation was able to be completed.The case is closed with no product problem identified.

Brand Name
TINA-QUANT LIPOPROTEIN (A) GEN.2
Common Device Name
LIPOPROTEIN, LOW-DENSITY, ANTIGEN, ANTISERUM, CONTROL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21433840
Report Number1823260-2025-00518
Device Sequence Number11849463
Product Code DFC
UDI-Device Identifier04015630930586
UDI-Public04015630930586
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K122722
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05852633190
Device Lot NumberASKU
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2025
Supplement Date Received by Manufacturer03/10/2025
Initial Report FDA Received Date02/21/2025
Supplement Report FDA Received Date03/11/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown